# SDR CA001004017

- Difficulty date: August 24, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Doug DC-9-32
- Aircraft time: 60,338 hours
- Engine: Pwa JT8D7
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 95901
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PRIMARY LONGITUDINAL TRIM DID NOT WORK SHORTLY AFTER TAKEOFF. NEITHER SUITCASE HANDLES OR THUMB SWITCHES WORKED. ALTERNATE TRIM WORKED AND SHORTLY THEREAFTER THE PRIMARY TRIM BEGAN TO WORK. PRIMARY STABILIZER TRIM MOTOR REPLACED AS PER MAINTENANCE MANUAL REF 27-40-01 AND OPERATION CHECKED SERVICEABLE.
